Jelenlegi hely

Tengely Szabolcs

Név: Tengely Szabolcs
További profilok: MTMT
Szakterület: matematikus

Teljes publikációs lista

A lista áttöltése az MTMT rendszerébe
Hiányzó közlemények feltöltése
Hitelesített Publikációs Lista igénylése
OA letöltési statisztika megtekintése
Feltöltött közlemény:
50
DEA-ban:
50
OA:
18
Publikációs időszak:
2000-2022
2022
  1. Tengely, S., Ulas, M.: Diophantine problems related to cyclic cubic and quartic fields.
    J. Number Theory. 240 656-684, 2022.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  2. Hashim, H., Tengely, S.: Lucas sequences and repdigits.
    Math. Bohem. 147 (3), 301-318, 2022.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  3. Hashim, H., Szalay, L., Tengely, S.: Markoff-Rosenberger triples and generalized Lucas sequences.
    Period. Math. Hung. 85 (1), 188-202, 2022.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
2021
  1. Hashim, H., Molnár, A., Tengely, S.: Cryptanalysis of ITRU.
    Rad HAZU Mat. Znan. 25 (546), 181-193, 2021.
    Folyóirat-mutatók:
    Q4 Mathematics (miscellaneous)
  2. Hajdu, L., Tengely, S.: Powers in arithmetic progressions.
    Ramanujan J. 55 (3), 965-986, 2021.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
2020
  1. Tengely, S.: Markoff-Rosenberger triples with Fibonacci components.
    Glasnik Mat. 55 (1), 29-36, 2020.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  2. Tengely, S., Ulas, M., Zygado, J.: On a Diophantine equation of Erdős and Graham.
    J. Number Theory. 217 445-459, 2020.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  3. Gallegos, -., Katsipis, N., Tengely, S., Ulas, M.: On the Diophantine equation ( n k ) = ( m l ) + d.
    J. Number Theory. 208 418-440, 2020.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  4. Hashim, H., Tengely, S.: Solutions of a generalized Markoff equation in Fibonacci numbers.
    Math. Slovaca. 70 (5), 1069-1078, 2020.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  5. Tengely, S., Ulas, M.: The Diophantine equation Fn = P(x).
    Int. J. Number Theory. 16 (9), 2095-2111, 2020.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
2019
  1. Tengely, S., Ulas, M.: Power values of sums of certain products of consecutive integers and related results.
    J. Number Theory. 197 341-360, 2019.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
2018
  1. Tengely, S.: Composite rational functions and arithmetic progressions.
    Publ. Math. Debr. 92 (1-2), 115-132, 2018.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Tengely, S.: Integral points and arithmetic progressions on Huff curves.
    Publ. Math. Debr. 92 (3-4), 441-452, 2018.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  3. Tengely, S., Ulas, M.: On a problem of Pethő.
    J. Symb. Comput. 89 216-226, 2018.
    Folyóirat-mutatók:
    Q3 Algebra and Number Theory
    Q3 Computational Mathematics
  4. Hashim, H., Tengely, S.: Representations of reciprocals of Lucas sequences.
    Miskolc Math. Notes. 19 (2), 865-872, 2018.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
    Q3 Analysis
    Q3 Control and Optimization
    Q4 Discrete Mathematics and Combinatorics
    Q3 Numerical Analysis
2016
  1. Bérczes, A., Dujella, A., Hajdu, L., Tengely, S.: Finiteness results for F-Diophantine sets.
    Monatsh. Math. 180 (3), 469-484, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Tengely, S.: On a problem of Erdős and Graham.
    Period. Math. Hung. 72 (1), 23-28, 2016.
    Folyóirat-mutatók:
    Q4 Mathematics (miscellaneous)
  3. Tengely, S., Ulas, M.: On products of disjoint blocks of arithmetic progressions and related equations.
    J. Number Theory. 165 67-83, 2016.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  4. Hajdu, L., Laishram, S., Tengely, S.: Power values of sums of products of consecutive integers.
    Acta Arith. 172 333-349, 2016.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
2015
  1. Tengely, S.: On the Lucas sequence equation 1/Un=Sigma k=1(infinity) Uk-1/xk.
    Period. Math. Hung. 71 (2), 236-242, 2015.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Tengely, S., Varga, N.: Rational function variant of a problem of Erdős and Graham.
    Glas. Mat. 50 (1), 65-76, 2015.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
2014
  1. Hajdu, L., Pintér, Á., Tengely, S., Varga, N.: Equal values of figurate numbers.
    J. Number Theory. 137 130-141, 2014.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  2. Tengely, S., Varga, N.: On a generalization of a problem of Erdős and Graham.
    Publ. Math.-Debr. 84 (3-4), 475-482, 2014.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
Mindet mutasd
frissítve: 2024-02-04, 01:28

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 43
Q1 3 (7%)
Q2 22 (51.2%)
Q3 11 (25.6%)
Q4 4 (9.3%)
n.a. 3 (7%)
-
OK

SCImago kategóriák

Mathematics (40)
Mathematics (miscellaneous) (20)
Algebra and Number Theory (19)
Analysis (2)
Discrete Mathematics and Combinatorics (2)
Applied Mathematics (1)
Computational Mathematics (1)
Control and Optimization (1)
Numerical Analysis (1)
Computer Science (1)
Computer Science (miscellaneous) (1)

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint